# SDR SWAA2021081687606

- Difficulty date: May 28, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,904 hours, 36,375 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED TE UPPER PNL HAS BROKEN SUPPORT BRACKET WHERE PNL ATTACHES TO DEFLECTION ROLLER RIB AT APPR WS 278 / REMOVED AND REPLACED PER SRM 51-40-02
